BibTeX record journals/anor/Glineur01

download as .bib file

@article{DBLP:journals/anor/Glineur01,
  author    = {Fran{\c{c}}ois Glineur},
  title     = {Proving Strong Duality for Geometric Optimization Using a Conic Formulation},
  journal   = {Ann. Oper. Res.},
  volume    = {105},
  number    = {1-4},
  pages     = {155--184},
  year      = {2001},
  url       = {https://doi.org/10.1023/A:1013357600036},
  doi       = {10.1023/A:1013357600036},
  timestamp = {Thu, 13 Aug 2020 12:41:21 +0200},
  biburl    = {https://dblp.org/rec/journals/anor/Glineur01.bib},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of  Schloss Dagstuhl - Leibniz Center for Informatics